It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board


Acne Board Index
Board Index > Acne | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z
Pages: 1 2 3 4 5 6 7 8 9 10 Showing 1 - 20 of 202 for how long to use retin a for. (0.047 seconds)


... not the Retin A one, but the azelaic acid one! ... (4 replies)
... with no problems, once a day. I've been on it for about 9 months! ... (4 replies)
... A Mirco should not make your skin raw, red, or dry. If this is happening to your skin then you are using a formulation that is too strong. You need to be prescribed a less potent formulation. Talk to your derm about this. ... (7 replies)

Retin-a-micro
Mar 17, 2004
... Today I bought some "Vitamin E cream" is it safe to use both? ... (11 replies)
Retin-a-micro
Mar 17, 2004
... How long did it take for that to go away? ... (11 replies)
... leaflet that you must not use it for more than 6 months? ... (4 replies)
Retin-A
Apr 8, 2005
... Was it a bad breakout that continued for weeks or not? ... (10 replies)
... A micro every third night and then every other night for about a month and then do every night the following month to help my skin slowly get used to it. WIll this help me skip the initial breakout, or maybe just prolong it? ... (10 replies)
... A. I've used them for about 3 weeks and I don't see any results. ... (3 replies)
... as prescribed by putting it on once a day for at least 6 weeks? ... (9 replies)
... Hello, I just wanted to post what has worked for me in the past few months, and hopefully this information will help some people. About 2 years ago I had awful skin. ... (0 replies)
... weeks to make a visiable improvement in your acne. ... (3 replies)
... a for about 18 months. in my experience having to deal with dry skin forever it seems, the only time too much mousturizer has broke my face out is when i was using the wrong kind of mousturizers. ... (8 replies)
... a for alittle over 2 months and now that you guys are mentioning it I have noticed that my skin WAS slightly pale, I wasn't quite sure just why though. ... (7 replies)
Topical retin A
Jul 12, 2004
... You've been using it for over a year? ... (18 replies)
... A on top of taking Accutane could cause your skin to peel BIG TIME, become inflammed, and overall just hinder the healing process of Accutane. ... (4 replies)
... a for 2 weeks it is really making a difference. yes your face will seem like it is getting worse and red and it will be very sore. that is the whole point though. ... (0 replies)
... a before it turned you into, as you say, a river of acne..? ... (38 replies)
... A Micro at night it helps some but not enough. let me know how it goes for you Good Luck! ... (1 replies)
... i went to a new dermo yesterday in hopes of a new doctor finally helping me instead of just prescribing new topical medicines and saying come back in 4 weeks. ... (7 replies)


Associated Tags: retin-a

Pages: 1 2 3 4 5 6 7 8 9 10

All times are GMT -7. The time now is 09:37 AM.





© 2020 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!